# SDR AALA202112139516

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 58,890 hours, 24,799 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: R15048
- Condition: Stiff
- Location: Aileron System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH AILERONS STIFF TO TURN AILERONS OFFER INTERMITTENT STIFFNESS WHEN TURNING BOTH DIRECTIONS. REMOVED AND REPLACED AILERON TRIM ACTUATOR PER AMM 27-11-54.
